×

zbMATH — the first resource for mathematics

Expansions for spherical functions on noncompact symmetric spaces. (English) Zbl 0411.43014

MSC:
43A85 Harmonic analysis on homogeneous spaces
43A22 Homomorphisms and multipliers of function spaces on groups, semigroups, etc.
22E30 Analysis on real and complex Lie groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N. &Smith, K. T., Theory of Bessel potentials I.Ann. Inst. Fourier, 11 (1961), 385–475. · Zbl 0102.32401
[2] Erdelyi, A. et al.,Higher transcendental functions. Vol. II, McGraw-Hill, New York, 1953.
[3] Clerc, J. L. &Stein, E. M.,L p -multipliers for noncompact symmetric spaces.Proc. Nat. Acad. Sci. U.S.A., 71, No. 10 (1974), 3911–3912. · Zbl 0296.43004 · doi:10.1073/pnas.71.10.3911
[4] Coifman, R. R. & Weiss, G., Lectures on multipliers. Proc. NSF Regional Conf., Lincoln, Neb. (1976).
[5] Gangolli, R., On the Plancherel formula and the Paley-Wiener theorem for spherical functions on semisimple Lie groups.Ann. of Math., 93 (1971), 150–165. · Zbl 0232.43007 · doi:10.2307/1970758
[6] Harish-Chandra, Spherical functions on a semisimple Lie group I.Amer. J. Math., 80 (1958), 241–310. · Zbl 0093.12801 · doi:10.2307/2372786
[7] –, Spherical functions on a semisimple Lie group II.Amer. J. Math., 80 (1958), 553–613. · Zbl 0093.12801 · doi:10.2307/2372772
[8] Helgason, S., An analogue of the Paley-Wiener theorem for the Fourier transfor mon certain symmetric spaces.Math. Ann., 165 (1966) 297–308. · Zbl 0178.17101 · doi:10.1007/BF01344014
[9] Hörmander, L., Estimates for translation invariant operators inL p spaces.Acta Math., 104 (1960), 93–139. · Zbl 0093.11402 · doi:10.1007/BF02547187
[10] Koornwinder, T., A new proof of a Paley-Wiener type theorem for the Jacobi transform.Ark. Mat., 13 (1975), 145–159. · Zbl 0303.42022 · doi:10.1007/BF02386203
[11] Marcinkiewicz, J., Sur les multiplicateurs des séries de Fourier.Studia Math., 8 (1939), 78–91. · Zbl 0020.35403
[12] Schindler, S., Some transplantation theorems for the generalized Mehler transform and related asymptotic expansions.Trans. Amer. Math. Soc., 155 (1971) 257–291. · Zbl 0233.44003 · doi:10.1090/S0002-9947-1971-0279528-X
[13] Szegö, G., Über einige asymptotische Entwicklungen der Legendreschen Functionen.Proc. London Math. Soc. (2) 36 (1932), 427–450. · Zbl 0008.16301 · doi:10.1112/plms/s2-36.1.427
[14] Watson, G. N.,A treatise on the theory of Bessel functions. Cambridge Univ. Press Cambridge, 2nd edition, 1944. · Zbl 0063.08184
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.